FREE-BOUNDARY PROBLEMS OF THE STEFAN-TYPE FOR NON-LINEAR PARABOLIC EQUATIONS WITH OBSTACLES

被引:0
作者
KENMOCHI, N
机构
来源
BOLLETTINO DELLA UNIONE MATEMATICA ITALIANA | 1983年 / 2B卷 / 01期
关键词
D O I
暂无
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:171 / 191
页数:21
相关论文
共 11 条
[1]  
Brezis H., 1973, MATH STUDIES, V5
[2]  
Douglas J., 1957, P AM MATH SOC, V8, P402, DOI [10.1090/S0002-9939-1957-0092086-6, DOI 10.1090/S0002-9939-1957-0092086-6]
[3]  
FASANO A, 1972, ANN SCUOLA NORM SUP, V26, P711
[4]  
FASANO A, 1979, J MATH ANAL APPL, V72, P147
[5]  
KENMOCHI N, 1982, J MATH SOC JPN, V34, P1, DOI 10.2969/jmsj/03410001
[6]  
KENMOCHI N, PREPRINT
[7]  
Kenmochi N., 1981, B FAC ED CHIBA U, V30, P1
[8]  
KYNER WT, 1959, J MATH MECH, V8, P483
[9]   CONVERGENCE OF CONVEX SETS AND OF SOLUTIONS OF VARIATIONAL INEQUALITIES [J].
MOSCO, U .
ADVANCES IN MATHEMATICS, 1969, 3 (04) :510-&
[10]  
Rubinstein L. I., 1971, TRANSLATIONS MATH MO, V27